# SDR AALA201901029003

- Difficulty date: December 29, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 57,231 hours, 27,287 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION,  AN ECAM MESSAGE DISPLAYED ON THE NR 2 LANDING GEAR CONTROL INTERFACE UNIT AND THE NR 2 REVERSER WAS  INOPERATIVE.  FLIGHT DIVERTED.  MAINTENANCE REPLACED THE LEFT LANDING GEAR PROXIMITY SENSOR IAW AMM 32-31-73, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
